Alert archive / Georgia / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 239, NWS Atlanta, GA

July 17, 2013Greene County, Taliaferro County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jul 17, 2013, 8:41 PM EDT for Greene County, Taliaferro County, Georgia. It was in force for 49 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 17, 2013, 8:41 PM EDT (00:41 UTC)
Expired
Jul 17, 2013, 9:30 PM EDT
In force
49 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Greene County, GA, Taliaferro County, GA

The radar

The Robins AFB radar (KJGX), 108 km from the middle of the area, began a volume at 00:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 17, 8:55 PM EDTTSTM WND DMGGreensboro, GACOUNTY 911 CENTER REPORTED NUMEROUS TREES AND POWERLINES DOWN ACROSS THE COUNTY BEGINNING AROUND 855 PM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.7 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2013-07-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 171 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2013-07-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 43 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
171 J/kg
Mixed-layer CIN
-219 J/kg
Mixed-layer LCL
1542 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
43 m²/s²
0-3 km storm-relative helicity
105 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

397 
WUUS52 KFFC 180041
SVRFFC
GAC133-265-180130-
/O.NEW.KFFC.SV.W.0239.130718T0041Z-130718T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
841 PM EDT WED JUL 17 2013

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  GREENE COUNTY IN EAST CENTRAL GEORGIA
  TALIAFERRO COUNTY IN EAST CENTRAL GEORGIA

* UNTIL 930 PM EDT

* AT 837 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS UP
  TO 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
  12 MILES NORTH OF WOODVILLE TO 8 MILES NORTHEAST OF UNION POINT TO
  12 MILES NORTHEAST OF SHARON...MOVING SOUTH AT 40 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  CRAWFORDVILLE...SILOAM...WHITE PLAINS AND GREENSBORO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.

&&

LAT...LON 3351 8275 3352 8282 3347 8287 3344 8286
      3345 8299 3347 8301 3343 8307 3355 8330
      3370 8340 3376 8328 3370 8312 3371 8304
      3369 8300 3373 8295 3362 8288 3366 8282
      3362 8275 3362 8269 3360 8268
TIME...MOT...LOC 0042Z 016DEG 36KT 3379 8320 3363 8298
          3362 8265

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 17, 8:15 PM EDT, 26 minutes earlier.

Area forecast discussion, Jul 17, 8:15 PM EDT, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
815 PM EDT WED JUL 17 2013

.SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/...
CURRENT SATELLITE LOOP SHOWS MAIN EASTERN WAVE MOVING INTO NE GA AT
THE MOMENT. THE CURRENT RADAR LOP SHOWS SHOWERS AND ISOLATED
THUNDERSTORMS POPPING UP ACROSS NE GA WHICH IS DEFINITELY BEING
GENERATED BY THIS WAVE. THE MAIN ENERGY FROM THIS WAVE IS EXPECTED
TO STAY ACROSS NORTH GA BUT BOTH OUR LOCAL WRF AND THE HRRR SHOW A
BIT MORE DIURNALLY DRIVEN POP UP SHRA/TSRA ACROSS THE STATE THROUGH
02-04Z TONIGHT. THE SURFACE TO UPPER LEVEL RIDGE KEEPS OUR AREA IN
MOIST EASTERLY FLOW THROUGH THE SHORT TERM. THE MODELS ARE SHOWING
ANOTHER WEAKER WAVE MOVING ACROSS THE AREA THU IN THIS EASTERLY
FLOW. WITH THIS IN MIND SHOULD SEE ANOTHER DIURNALLY DRIVEN
CONVECTIVE DAY THU. THERE IS VERY LITTLE SHEAR IN THIS ATMOSPHERE
BUT THE CAPES AND LIS BOTH PEAK BETWEEN 18Z AND 00Z THIS AFTERNOON
AND THURSDAY. TODAY SHOULD BE THE WARMEST DAY THIS WEEK WITH RISING
THICKNESSES TODAY HOWEVER PRECIP/CLOUDS MAY OFFSET THE WARMING A
LITTLE. H5 HEIGHTS WILL BE DROPPING THURSDAY YIELDING A SLIGHTLY
COOLER TEMPS. STAYING CLOSE TO CURRENT FORECAST TEMPS AS THEY STILL
LOOKS GOOD.

01

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
NO SIG CHANGES TO THE EXTENDED. ONLY CHANGE WERE TO THE POPS ON
SUNDAY WHERE OUR NEIGHBORS AND GUIDANCE SUGGESTS A LIKELY CHANCE
OF POPS. DECIDED TO GO WITH THAT FOR SUNDAY AFTERNOON. OTHERWISE
UPDATED THE DEWPOINTS...WINDS AND TEMPERATURES WITH NEW GUIDANCE.
HAVE ATTACHED PREVIOUS DISCUSSION FOR BREVITY.

ARG

&&

.PREV DISCUSSION... /ISSUED 730 AM EDT WED JUL 17 2013/

LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
/ISSUED AT 355 AM EDT WED JUL 17 2013/
A TRANSITION TAKES PLACE THIS PERIOD FROM EAST FLOW ALOFT TO
WESTERLY FLOW WITH A UPPER TROUGH DEVELOPING OVER THE EASTERN
STATES. GFS AND EUROPEAN ARE SIMILAR WITH THIS CHANGE UNTIL THE
MONDAY TO WEDNESDAY TIME FRAME WHEN THE EUROPEAN MOVES THE TROUGH
TO THE WESTERN ATLANTIC AND THE GFS KEEPS THE UPPER TROUGH OVER THE
OH/TN VALLEYS AS A STRONGER UPPER SHORT WAVE MOVES OVER THE MID U.S.
PLENTY OF MOISTURE AND INSTABILITY THIS PERIOD FOR AT LEAST
SCATTERED SHOWERS AND THUNDERSTORMS FOR MOST AREAS...TENDING TO
MAXIMIZE IN THE AFTERNOON AND EVENING HOURS. DEEPER MOISTURE MOVES
ACROSS THE AREA WITH THE INITIAL ONSET OF THE UPPER TROUGH
SUNDAY/MONDAY AS A FRONT BECOMES STATIONARY JUST N OF GA AND A
SURFACE TROUGH SETS UP FROM THE CAROLINAS INTO GA. TEMPERATURES
GENERALLY CLOSE TO NORMAL EXCEPT HIGH TEMPERATURES WILL RUN
SLIGHTLY BELOW NORMAL FROM SATURDAY ON.

BDL

AVIATION...
00Z UPDATE...
TSTMS CONTINUE TO PUSH TO THE WEST...BUT SHOWING SIGNS OF
WEAKENING...AND PLENTY OF RAINFALL OVER MUCH OF AREA. CIGS MAINLY
VFR...BUT SOME MVFR CIGS IN TSRA/RA UNTIL 02Z. EXPECTING CIGS
TO REMAIN VFR THROUGHOUT PERIOD. VSBYS MAINLY VFR...BUT AGAIN SOME
MVFR VSBYS IN TSRA/RA...AND WEAKENING TSTMS UNTIL 02Z. WITH
WIDESPREAD RAINFALL...UNCERTAIN AS TO WHETHER MVFR CONDS WILL
DEVELOP FROM SUCH A MOIST AIRMASS. MODELS NOT SHOWING ANY CHANGE IN
PATTERN...HENCE WOULD EXPECT SIMILAR OCCURRENCES TOMORROW FOR MORE
SCATTERED AFTERNOON STORM DEVELOPMENT ACROSS AREA.

//ATL CONFIDENCE...00Z UPDATE...
MODERATE TO LOW CONFIDENCE ON CIG AND VSBY. MODERATE ON WINDS.

37

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          71  92  71  90 /  40  30  30  40
ATLANTA         74  91  73  88 /  40  30  30  50
BLAIRSVILLE     69  88  68  84 /  40  50  30  50
CARTERSVILLE    70  91  71  89 /  40  40  30  50
COLUMBUS        73  94  73  90 /  20  30  30  50
GAINESVILLE     73  90  73  88 /  40  40  30  50
MACON           71  92  71  90 /  30  30  20  40
ROME            71  92  71  90 /  40  40  30  50
PEACHTREE CITY  71  91  70  89 /  40  30  30  50
VIDALIA         72  93  72  89 /  20  30  20  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...01
LONG TERM....ARG
AVIATION...01
Hazardous weather outlook, Jul 17, 12:22 PM EDT, 8 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1222 PM EDT WED JUL 17 2013

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-181630-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1222 PM EDT WED JUL 17 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

...ISOLATED SEVERE THUNDERSTORMS POSSIBLE MAINLY THIS AFTERNOON...

WEATHER HAZARDS EXPECTED...
STRONG GUSTY WINDS...LARGE HAIL AND LIGHTNING.

DISCUSSION...
A MOIST AIRMASS AND AFTERNOON INSTABILITY WILL COMBINE AHEAD OF AN
UPPER LEVEL DISTURBANCE...LEADING TO POTENTIAL ISOLATED SEVERE
THUNDERSTORMS. THE BEST CHANCE FOR SEVERE WEATHER WILL BE NORTH OF
A LINE FROM COLUMBUS TO WARRENTON.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

SCATTERED THUNDERSTORMS CAN BE EXPECTED THROUGH TUESDAY...MOST SO
DURING THE AFTERNOON AND EVENING HOURS. THE MAIN HAZARDS WITH BE
GUSTY WINDS...HEAVY RAIN AND LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

In the hours before

Special weather statement, Jul 17, 8:06 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
806 PM EDT WED JUL 17 2013

GAZ083-180030-
806 PM EDT WED JUL 17 2013

...SIGNIFICANT WEATHER ADVISORY FOR 50 MPH WINDS IN TWIGGS COUNTY
UNTIL 830 PM EDT...

AT 759 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
OUTFLOW BOUNDARY OF STRONG WINDS THAT STRETCHED FROM ABOUT 7 MILES
NORTH OF MYRICKS MILL TO 6 MILES NORTHEAST OF DANVILLE... AND MOVING
SOUTHWEST AT 35 MPH.

WIND GUSTS OF 45 TO 50 MPH ARE LIKELY AS THIS WIND OUTFLOW BOUNDARY
MOVES ACROSS TWIGGS COUNTY THROUGH 830 PM EDT.

&&

LAT...LON 3248 8349 3252 8354 3263 8354 3266 8357
      3268 8361 3274 8360 3274 8357 3282 8349
      3284 8351 3285 8350 3289 8340 3258 8323
      3246 8349
TIME...MOT...LOC 0005Z 061DEG 30KT 3287 8345 3272 8335
          3262 8321
Special weather statement, Jul 17, 8:13 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
813 PM EDT WED JUL 17 2013

GAZ046>049-180045-
813 PM EDT WED JUL 17 2013

...SIGNIFICANT WEATHER ADVISORY FOR 35 MPH WINDS IN WALTON...
ROCKDALE...NEWTON AND MORGAN COUNTIES UNTIL 845 PM EDT...

AT 808 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MONROE...MOVING SOUTHWEST AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
WALTON...ROCKDALE...NEWTON AND MORGAN COUNTIES THROUGH 845 PM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE MOUNT VERNON...
RUTLEDGE...HARD LABOR CREEK STATE PARK...BOSTWICK...EBENEZER...
NICHOLASVILLE...PANNELL...MONROE...GRATIS...GOOD HOPE...CAMPTON...
BOLD SPRINGS...HERNDONVILLE...BRICK STORE AND STARRSVILLE. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3389 8376 3391 8368 3391 8364 3379 8348
      3366 8352 3350 8363 3352 8368 3348 8368
      3350 8371 3345 8377 3344 8382 3344 8383
      3368 8409 3372 8406 3393 8380
TIME...MOT...LOC 0013Z 062DEG 4KT 3378 8373
Special weather statement, Jul 17, 8:19 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
819 PM EDT WED JUL 17 2013

GAZ072-180045-
819 PM EDT WED JUL 17 2013

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN JONES COUNTY
UNTIL 845 PM EDT...

AT 818 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM ETHRIDGE TO MOUNTAIN
SPRINGS...MOVING WEST AT 25 MPH.

WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS JONES
COUNTY THROUGH 845 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE MOUNTAIN SPRINGS...GREENBERRY CROSSROADS...ETHRIDGE...
HADDOCK...JAMES...BLOUNTSVILLE...POSTELL...GRISWOLDVILLE...GRAY...
CLINTON...BRADLEY...WAYSIDE...ROUND OAK AND JARRELL PLANTATION.

&&

LAT...LON 3288 8357 3287 8358 3289 8360 3289 8365
      3292 8370 3296 8370 3298 8372 3303 8372
      3313 8382 3318 8343 3293 8336 3284 8352
TIME...MOT...LOC 0019Z 077DEG 21KT 3316 8349 3304 8349
          3289 8347
Local storm report, Jul 17, 8:24 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
824 PM EDT WED JUL 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     TSTM WND DMG     MCINTYRE                32.85N 83.19W
07/17/2013                   WILKINSON          GA   911 CALL CENTER

            COUNTY 911 CENTER REPORTED NUMEROUS TREES AND POWERLINES
            DOWN ACROSS THE COUNTY BEGINNING AROUND 745 PM.

&&

DDARBE
Local storm report, Jul 17, 8:34 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
834 PM EDT WED JUL 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     HAIL             SPARTA                  33.28N 82.97W
07/17/2013  E0.75 INCH       HANCOCK            GA   EMERGENCY MNGR

&&

DDARBE
Special weather statement, Jul 17, 8:34 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
834 PM EDT WED JUL 17 2013

GAZ080-091-180100-
834 PM EDT WED JUL 17 2013

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN MARION AND TAYLOR COUNTIES UNTIL 900 PM EDT...

AT 829 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES NORTHEAST OF CHARING...MOVING SOUTHWEST
AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
MARION AND TAYLOR COUNTIES THROUGH 900 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE RUPERT...HOWARD...BUTLER...CHARING...
MAUK...FIVE POINTS...MARION ESTATES...OAKLAND...BRANTLEY...TAZEWELL
AND BUENA VISTA. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.

&&

LAT...LON 3225 8450 3243 8466 3246 8466 3257 8446
      3256 8441 3259 8441 3268 8424 3255 8413
      3239 8432 3240 8434 3239 8436 3243 8436
      3243 8438 3234 8439
TIME...MOT...LOC 0034Z 053DEG 12KT 3251 8433

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 17, 8:06 PM EDTSpecial Weather StatementFFCTwiggs24 min
Jul 17, 8:12 PM EDTSevere Thunderstorm WarningFFCMadison, Oglethorpe, Wilkes48 min
Jul 17, 8:13 PM EDTSpecial Weather StatementFFCNewton, Rockdale, Walton32 min
Jul 17, 8:19 PM EDTSpecial Weather StatementFFCJones26 min
Jul 17, 8:30 PM EDTRiver Flood WarningFFCDeKalb, Fulton8 hr
Jul 17, 8:34 PM EDTSpecial Weather StatementFFCMarion, Taylor26 min
Jul 17, 8:47 PM EDTSpecial Weather StatementFFCBibb, Butts, Jasper, Jones, Monroe, Newton43 min
Jul 17, 8:47 PM EDTSevere Thunderstorm WarningFFCClarke, Oconee43 min
Jul 17, 8:50 PM EDTSpecial Weather StatementFFCLumpkin, White40 min
Jul 17, 9:03 PM EDTSpecial Weather StatementFFCMarion, Taylor27 min
Jul 17, 9:06 PM EDTSevere Thunderstorm WarningFFCMorgan, Walton39 min
Jul 17, 9:07 PM EDTSevere Thunderstorm WarningFFCButts, Jasper, Jones, Monroe38 min
Jul 17, 9:15 PM EDTSevere Thunderstorm WarningFFCGreene, Putnam45 min
Jul 17, 9:20 PM EDTFlash Flood WarningFFCNewton6 hr
Jul 17, 9:30 PM EDTSpecial Weather StatementFFCGlascock, Warren45 min
Jul 17, 9:35 PM EDTSpecial Weather StatementFFCLamar, Pike, Spalding, Upson25 min
Jul 17, 9:48 PM EDTFlash Flood WarningFFCLumpkin, Union6 hr
Jul 17, 10:43 PM EDTSpecial Weather StatementFFCBleckley, Dooly, Houston, Macon, Pulaski, Twiggs32 min
Jul 17, 11:12 PM EDTSpecial Weather StatementFFCDooly, Houston, Macon, Peach33 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.